just wont to run away ,

hi not been on her in lately , as i feel so alone , been so poorly gain as was put on leflunomide , after bad side affect , so fed up of the tablet and all the side affects , was on salazopyrin that make me ill , was on hydoxychiloroquine that make me relay poorly , my tummy is so pain feel very time i eat feel sick, and my mouth is so so sore, it it the folic acid or the methotrxate i injection i do 20mg once a week now , just feel like stopping it all , as so depression about things at the Mo, going to see rheumy on the 20th of this month , as went 2weeks a go, and he give me , hydoxychilorquine , i said i will not take it , just try and see how you go, so i have no ask to to both my two rheumy together , as they not the one who has to keep stuffing when they tell you to try this at that, ,, as not going to enjoy Christmas , keep feeling so ill all the time , arrrrrrrr, thanks i needed to say something , jo.xx

17 Replies

oldestnewest
  • Hello Jo

    I am so sorry you are struggling so much with the meds and the side effects. I really do feel for you because I have been there and I understand the feelings of depression and just wanting to stop all the meds in the hope you will feel better.

    I am trying to think of something practical to suggest - cos I know I always feel better able to cope if I have a plan of some sort. So here goes:

    I hope I'm right in my understanding that your rheum appt is 20th December - ie next week? If so, I think your thoughts about stopping the meds (in discussion with the docs) may well be a good one. Maybe, if you suggested to the doc that you stopped all of them for a few weeks to give your body time to recover from the awful side effects, that would give you a physical and mental break from coping with it all and you would then be in a better position to discuss alternative options. I did exactly this a couple of years ago and, yes, it was hard joint-wise whilst the meds got out of my system, but it was definitely worth it and proved to the rheumatologist beyond doubt that it was the meds causing the other problems. I was then able to start on something else - and so far, so good.

    Re the Hydroxy, I really understand your reluctance to start taking it whilst things are so bad - and maybe adding in new meds, on top of existing ones, without having time to recover from the side effects, is actually making matters worse for you.

    I don't know how long you have had RA - and how many meds you have had so far, other than the ones you have mentioned but my other thought is that, if it isn't clear which of the meds is causing which problems, they could perhaps be re-introduced one at a time and then stopped immediately problems become apparent. There are many, meds out there but it can take a while to find the combination which works best for each person and I know how difficult it can be in the meantime.

    I fear I am rambling now - sorry. so just one final thought - I know it's hard when you feel so unwell, but I feel it's important to remember (and to remind the consultant if necessary) that it is you who are taking the meds and trying to cope with the side effects and, if you feel that you need a break and time to reassess, then the doc should respect that - even if he feels that is not the best thing for your arthritis.

    Thinking of you Jo, and really good luck at your appt.

    Tilly x

  • thank you tilly, yes go see them on the 20th dec , i have had r.a and was told i have psoriatic arthritis as well, i have tryed so so many tablet , on 19a day at the mo, so have not been taking all of them this week, so in pain but going to stick it out as not like this nause have got metoclopramite to take and amitptyline , co-codamol lofepramine oh the list go on, will sit down this weekend and write down how i feel to tell them on thurday, thank you all , for being her ,xx jo.

  • Hi were are all here for you , you arent alone if we can help in any way we will?, I too have had problems with drugs and side effects it isnt easy

  • Next time you see your rheumatologist ask about anti-tnf drugs like humira or enbrel. If all the DMARDs make you feel so bad, you shouldn't be forced to keep on trying them. The anti-tnfs may be just what you need to make you feel really good.

  • will ask them , for more better drugs , i find it so hard to get my head around all the tablets and stuff .

  • I know how you feel as i could tollerate mtx, just come of leflunomide as they werent doing anything for me and now could also have fibro!

    Had steroid injection to get me over xmas but god only know what i'll be given next.

    I could quite easily run away from it all but unfortunately my wreck of a body would have to join me!

    Take care

    Jo

    Xxxx

  • thank you josie , you not to good as well , i can not run as me body hurts to much .lol x

  • Hi, reading your blog is exactly how i feel at the moment, came off Leflunomide on Wed as i felt sick all the time, painfull stomache, headaches. This was the fourth demard i have been on in the last 2 years and i have had horrible side effects with all of them, am now wondering if i am better off without these drugs as at least with the pain you can manage with Naproxin etc; With the pain and side-effects you feel worse !

    Have missed 3 parties this week and you can not drink with these drugs, i am always cancelling on my friends.

    Just wish for my life before when i had fun ! !

    Take care Karen x x x

  • sorry to hear you are in the same boat as me , i can only take co.codamol, can have no ibuprofen as i have asthma , :( you take care karen, x

  • hi jo sorry your feeling so low,people on here are great and sure you will be your happy self soon,i got put on hydroxy aweek ago and had a bad tum ever since,but i,am gonna try to grin and bear it till after xmas,hope you get things sorted quickly xx

  • thank you i hope so , my mouth is so sore , !!

  • hope you feel better soon ,, jo ..

    sending u hugs

    steve xx

  • sending hugs to you as well steve,x

  • It must be the stress of Christmas NOT AS WE KNOW IT! What ever decision you come too know that we all feel your pain and despair, its horrible and nobody only those who suffer the same really know what you are talking about. Yes write everything down, and make them read it while you are with them and don't be satisfied with the PAT answer "it's RA or Fibro or other diagnosis" they have to hear that it is your LIFE here not the disease. It's worth the break from meds as long as you realise that to get back on the right meds will take months, but then you will be in control of sorts. I do hope you feel better soon and enjoy some of the festivities, I will be praying for all of us that we get a rest from feeling ill. I might not have pains in the hands and and other joints but I am suffering another bout of Kidney infection due to meds I think.

    Take care will be thinking of you.

    Carol

  • thank you carol, so glade we got this site, hope you feel better soon as well, me going to do some wrapping, and but some music on , make me feel in a nice mood, take care , x jo

  • I've just finished the cards and now about to wrap a few boxes for hampers to give to some less fortunate than myself. All helps.

    Merry Christmas

  • Hi Jo, so sorry to hear how difficult it is for you at the mo. Im also on 20mg of methotrexate but am injecting it as I've felt so sick on the tabs. I also have a sore mouth and tongue, horrid taste in mouth too but i rang gp and explained about my sore mouth and ulcers and she prescribed a Difflam mouthwash which I've only had for 3 days but its made such a difference id def recommend you ring ur gp asap. Good luck with ur appt- it will get better im sure x

You may also like...